# SDR USAA2011122900011

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,775 hours, 10,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - 1R DOOR WILL NOT ARM.  THE 1R DOOR ANTI LATCH OPEN BLOCKER ADJUSTED ON DOOR COVER.  DOOR ARMS AND DISARMS NORMAL.
